Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Right arm pain, enlarged veins, headache. Taking flagyl. Causes for symptoms?

My right arm has been hurting me for 10 days. I notice the veins are enlarging then going back down all thru the day. Now my ears are feeling hot. I have had headache for last 2 days. Are the veins causing my blood pressure to change or could it be a clot in my arm? I took Flagyl 3 weeks ago since for the last 2 years I have been gettting BV every month either during or right after my period.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hi...Thanks for the query...
Is there any associated back or neck pain?
It could be a cervical spondylitis or a compression of a nerve which comes to the arm...
When there is increased metabolic activity there can be localized raise of temperature and dilated vessels also..
You can consult a general physician for proper evaluation and treatment accordingly..
Hope this information helps..Take care...
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor